# SDR ASAA2020060132765

- Difficulty date: May 27, 2020
- Submitted: June 2, 2020
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 36,429 hours, 10,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY LIGHTS DO NOT ILLUMINATE.  REMOVED AND REPLACED, OPS CHECKED GOOD, R2 DOOR EMERGENCY LIGHTS EMERGENCY POWER SUPPLY AND BATTERY PACK IAW AMM 33-51-06.
